Isometries of Orlicz Spaces of Vector Valued Functions.
Mathematische Zeitschrift, Tome 193 (1986), pp. 363-372
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1986__193_173791,
author = {J.E. Jamison and Irene Loomis},
title = {Isometries of {Orlicz} {Spaces} of {Vector} {Valued} {Functions.}},
journal = {Mathematische Zeitschrift},
pages = {363--372},
year = {1986},
volume = {193},
zbl = {0605.46020},
url = {http://geodesic.mathdoc.fr/item/MZ_1986__193_173791/}
}
J.E. Jamison; Irene Loomis. Isometries of Orlicz Spaces of Vector Valued Functions.. Mathematische Zeitschrift, Tome 193 (1986), pp. 363-372. http://geodesic.mathdoc.fr/item/MZ_1986__193_173791/